Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: I. P. Natanson
Title: Theory of functions of a real variable
Additional book information: Trans. by L. F. Boron, with the editorial collaboration of and with annotations by E. Hewitt. New York, Ungar, 1955. 277 pp. $6.50.

Review Information:

Reviewer: M. M. Day
Journal: Bull. Amer. Math. Soc. 62 (1956), 68-69
DOI: https://doi.org/10.1090/S0002-9904-1956-09985-9